# SDR AALA2018121739022

- Difficulty date: December 12, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 48,509 hours, 31,196 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Condition: Failed
- Location: Brakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NORMAL BRAKING AND AUTO BRAKE FAILED.  REPLACED THE BRAKE SERVO VALVE 17GG IAW AMM 32-42-48-400-001-A.  TESTED OK. NO LEAKS FOUND.
